# SDR 98ZZZX50

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 318
- Condition: Failed
- Location: Dc System
- Component: Ford
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED.  FOUND BRUSHES COMPLETELY WORN OUT IN JUST 608 HOURS.  SUBMITTER STATED THIS IS THE SECOND ALTERNATOR FAILURE WITHIN 700 HOURS.
